[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: anyone who has pumped over three years.

> My biggest problem was that I got lumps in my stomach from where
> the needle was inserted. I wonder if any of you have that. what do I
> do to prevent that?

I have been pumping for 6 years.  I used my stomach for the fist 2 years and
then I switched to my outer thighs.  I can no longer use my thighs because
after the 3-4 years on them they stopped absorbing the insulin.  They have
also developed those bumps under the skin.  I have stopped using them for
the past 3 or 4 months and I can already see a difference.  They are healing
up.  I don't think that there is a way to prevent the lumps in your stomach.
You might want to change the type of sets you use.  I started on sof-sets
and stuck with them.  Honestly I feel that the set really doesn't matter
much.  If you continually use the same place over and over for years its
going to get worn out.  Just give your stomach a break and try another spot.
Hope this helps.
Melissa and pumpy

Melissa Howell
ECN Coordinator
(252) 235-6425

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml